# SDR SWIA972625

- Difficulty date: June 8, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 2,140 hours, 1,343 cycles
- Engine: Ge CF343B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Rt Eng Hyd Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

30 SECONDS AFTER GEAR WAS SELECTED DOWN, NR 2 HYDRAULIC PRESSURE MESSAGE HYDRAULIC LEVEL IN NR 2 INDICATED 0 PERCENT FLUID.   AFTER SHUTDOWN LEVEL ROSE TO 15 PERCENT.   EDP RUNNING DRY FOR 5 MINUTES. REPLACED RIGHT ENGINE HYDRAULIC PUMP IAW MM 29-11-01.  PN ON 887055 SN ON MX625954 SN OFF MX555746.  SERVICED WITH 4 QTS SKYDROL.  RAN RIGHT ENGINE AND CYCLED HYDRAULIC COMPONENTS.  NO LEAKS NOTED.  OPS CHECK GOOD.
